Keyword : Lainiotis\\'' partition theorem


Suboptimal Adaptive Filter for Discrete-Time Linear Stochastic Systems
Daebum CHOI Vladimir SHIN Jun IL AHN Byung-Ha AHN 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2005/03/01
Vol. E88-A  No. 3 ; pp. 620-625
Type of Manuscript:  Special Section PAPER (Special Section on Adaptive Signal Processing and Its Applications)
Category: 
Keyword: 
mean-square estimationKalman filteringadaptive filteringLainiotis' partition theoremmultisensor
 Summary | Full Text:PDF